It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 05-26-2013, 10:22 AM   #1
Newbie
(male)
 
Join Date: May 2013
Posts: 1
Unsure smiley HB User
Question skin reaction to lithium

Hi I'm new and I have a question that's been bugging me for a while.

I used to have really nice skin, almost no problems but then 5 months ago my doctor put me onto lithium for my bipolar 1. Since then my skin on my face has become really bad and it is so painful even if you slightly touch it. I'm almost 100% sure its my lithium because it only started shortly after I started my the medication and its not your normal acne.

Please if you can tell me or know anything to do to fix this ? would greatly appreciate it because I'm tired of looking like this ... Just want the old me back

Thanks
Y

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!